Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 35, NWS Miami, FL

May 21, 2020Broward County, Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 21, 2020, 1:13 PM EDT for Broward County, Palm Beach County, Florida. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2020, 1:13 PM EDT (17:13 UTC)
Expired
May 21, 2020, 2:00 PM EDT
In force
47 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Broward County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 84 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 1:16 PM EDTHAIL 0.25Sandalfoot Cove, FLA TRAINED SPOTTER CALLED TO REPORT PEA SIZE HAIL IN SANDALFOOT COVE.
May 21, 1:35 PM EDTHAIL 0.7Coconut Creek, FLA TRAINED SPOTTER CALLED TO REPORT DIME SIZE HAIL NEAR SAMPLE ROAD AND LYONS ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 5.2 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2020-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2035 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2020-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2035 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
926 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

823 
WUUS52 KMFL 211713
SVRMFL
FLC011-099-211800-
/O.NEW.KMFL.SV.W.0035.200521T1713Z-200521T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
113 PM EDT Thu May 21 2020

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northern Broward County in southeastern Florida...
  Southeastern Palm Beach County in southeastern Florida...

* Until 200 PM EDT.

* At 112 PM EDT, a severe thunderstorm was located over Parkland, or
  near Coral Springs, and is nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Coral Springs, Pompano Beach, Boca Raton, Deerfield Beach and
  Margate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2640 8026 2637 8009 2626 8013 2626 8028
TIME...MOT...LOC 1712Z 030DEG 1KT 2633 8021 

HAIL...1.00IN
WIND...60MPH
 
$$

SPM
2 follow-up statements
900 
WWUS52 KMFL 211733
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
133 PM EDT Thu May 21 2020

FLC011-099-211800-
/O.CON.KMFL.SV.W.0035.000000T0000Z-200521T1800Z/
Broward FL-Palm Beach FL-
133 PM EDT Thu May 21 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR NORTHERN BROWARD AND SOUTHERN PALM BEACH COUNTIES...

At 133 PM EDT, a severe thunderstorm was located over Parkland, or
near Coral Springs, and is nearly stationary.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Coral Springs, Pompano Beach, Deerfield Beach, Margate and Coconut
Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2635 8027 2634 8015 2626 8013 2626 8028
TIME...MOT...LOC 1733Z 030DEG 1KT 2632 8021 

HAIL...1.00IN
WIND...60MPH
 
$$

SPM
051 
WWUS52 KMFL 211749
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
149 PM EDT Thu May 21 2020

FLC099-211758-
/O.CAN.KMFL.SV.W.0035.000000T0000Z-200521T1800Z/
Palm Beach FL-
149 PM EDT Thu May 21 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PALM BEACH COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2633 8027 2628 8020 2626 8017 2626 8028
TIME...MOT...LOC 1748Z 030DEG 1KT 2632 8021 

$$

FLC011-211800-
/O.CON.KMFL.SV.W.0035.000000T0000Z-200521T1800Z/
Broward FL-
149 PM EDT Thu May 21 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR NORTHERN BROWARD COUNTY...

At 148 PM EDT, a severe thunderstorm was located over Godfrey Road,
or near Margate, and is nearly stationary.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Coral Springs, Margate, Coconut Creek, Parkland and Godfrey Road. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2633 8027 2628 8020 2626 8017 2626 8028
TIME...MOT...LOC 1748Z 030DEG 1KT 2632 8021 

HAIL...1.00IN
WIND...60MPH
 
$$

SPM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 9:44 AM EDT, 3 hours 29 minutes earlier.

Area forecast discussion, May 21, 9:44 AM EDT, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service Miami FL
944 AM EDT Thu May 21 2020

.Update...

A quieter start to the morning compared to yesterday. However,
GOES- 16 visible satellite imagery reveals very little in the way
of cloud cover, which will allow for plentiful insolation across
the peninsula. And with warm, moisture-rich southerly flow in
place, both the Gulf and Atlantic sea breezes should be able to
push inland towards and become the focus for convective
development this afternoon. In fact, the morning 21.12Z MIA
sounding already exhibits convective potential with 3232 j/kg of
surface-based CAPE. This value should grow upwards to approx. 4000
j/kg, as daytime heating increases and works in concert with low-
level moisture already in place.

As a shortwave that is apparent in water vapor imagery pushes
eastward, a pocket of colder air will continue to advect across
South Florida, dropping 500mb temperatures (which are already
cooler than average) to around -10 to -11 deg C. This colder air
aloft, combined with low-level lapse rates near 8 degC/km this
afternoon due to the sufficient warming, indicate there is a
potential for the development of a few strong to severe storms.
With DCAPE values already around 1200 j/kg, locally strong
downbursts will be one of the main hazards, along with hail, heavy
rainfall, and frequent lightning.

While highly uncertain, it is not out of the realm of possibility
for few a funnel clouds to materialize, where locally enhanced
SRH develops with backed southeast to easterly winds along the the
Atlantic sea breeze boundary. Overall, greatest convective
coverage should be across the interior, with southerly flow
shifting the concern near the Lake Okeechobee region later in the
afternoon through early evening. Current timing of convection is
between 1PM EDT to 8PM EDT. Please stay informed with the latest
forecast information from NWS Miami as these potential hazards
evolve.

&&

.Prev Discussion... /issued 746 AM EDT Thu May 21 2020/

Aviation...
Generally SE flow across the terminals through the TAF period,
with the exception of KAPF, which should veer westerly after 18Z
as the Gulf seabreeze pushes inland. TSRA should develop over the
interior this afternoon, owing to VCSH in the TAFs. However, at
this time, confidence in coverage over the airfields remains too
uncertain and will monitor VCTS/TSRA as the day unfolds and will
handle with amendments as necessary.

Prev Discussion... /issued 305 AM EDT Thu May 21 2020/

.A Few Strong To Severe T'storms Possible Today...

Short Term (Today through Friday Night)...
Looking aloft, a very interesting mid and upper level pattern
currently resides across the eastern portions of the United States.
A rex block characterized by a deep upper level low across the
Tennessee Valley and an upper level high across the Great Lakes.
This pattern is will remain locked into place through at least
Friday before a kicker amplifies across the central plains and
begins to eject the upper low north and east with time.

All this will translate to an upper level cold pocket across the
southeast. An H5 vort lobe/spoke will rotate over the region today
and will help spark additional diurnal convection, especially
combined with the sea breeze interaction and any residual boundaries
that linger. With the aforementioned cool pocket aloft, lapse rates
will favor moderate instability. Forecast soundings are still
showing and inverted V sounding as well as favorable DCAPE values,
which will be supportive of a few damaging wind gusts. The taller,
more robust updrafts may contain small hail, especially across the
Lake Okeechobee region. Furthermore, waterspout potential will
increase today with favorable low level winds. We'll need to watch
individual boundaries offshore for this potential. Finally, with
an overall weaker flow aloft and PWATs starting to approach 2",
especially up around the lake, some localized flooding may be
possible.

As the impulse begins to move northward away from the region today,
weak upper level ridging will begin to move into the region, which
should overall limit convection overnight, except across the coastal
waters. With the subsidence and lower rain chances, temperatures
will be a degree or two higher on Friday with much of the region
exceeding 90 degrees, especially along the Gulf coast.

Long Term (Saturday through Wednesday)...
Going into the weekend, high pressure aloft remains mostly in
control. Still can't rule out daily sea breeze convection,
especially across the interior as a summerlike pattern begins to set
up. This diurnal convective pattern similar again to a summerlike
pattern will continue through the long term, however, the upper
levels look fairly interesting. Another blocking pattern begins to
set up early next week with the ridge parked over the eastern US
trapping an upper level low across the western Gulf of Mexico and
another near Bermuda. This setup is tricky. Will an active southerly
flow develop or will the high be close enough to allow for lighter
upper level winds and subsidence (a bit drier)? The models
indicate our region will be stuck between all three. The overall
outcome looks to be about the same, again as stated
above...summerlike convection and warmth, but we'll lean a bit
more toward a warmer solution with the highest heights/thicknesses
somewhat closer.

Marine...
The surface flow will gradually back to an easterly direction today
and will persist through the upcoming weekend and likely beyond.
Seas have started to increase across the Atlantic as northeasterly
swells from what once was TS Arthur have started to affect portions
of the Atlantic coast. Some hazardous boating conditions will be
possible as 5 to 7 ft swells build today and persist into Friday.
Some improvement is forecast later this weekend and early next week,
however, scattered diurnally driven convection will be possible each
day, which could locally agitate seas, generate frequent cloud-to-
water lightning, and possibly produce waterspouts.

Beach Forecast...
A moderate to high risk of rip currents will be present across the
Atlantic beaches today into Friday as northeasterly swells from what
once was TS Arthur interact with our coastline. No issues expected
along the Gulf outside of a few scattered T'storms.
&&

.Preliminary Point Temps/PoPs...
West Palm Beach  88  74  87  75 /  10  10  20  10
Fort Lauderdale  87  77  87  77 /  10  10  20  10
Miami            88  76  88  76 /  20  10  30  20
Naples           88  72  91  72 /  10  10  40  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Friday evening for FLZ168.

AM...Small Craft Advisory until 10 AM EDT Friday for AMZ650-670.

GM...None.
&&

Update...11/HVN
Hazardous weather outlook, May 21, 11:07 AM EDT, 2 hours 6 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1107 AM EDT Thu May 21 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
220315-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1107 AM EDT Thu May 21 2020

...A FEW STRONG STORMS POSSIBLE ACROSS THE INTERIOR TODAY...
...HIGH RISK OF RIP CURRENTS BEACHES FOR PALM BEACH COUNTY...
...SMALL CRAFT ADVISORY ATLANTIC WATERS FOR PALM BEACH COUNTY...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Rip Currents: There is a High Risk of Rip Currents along the beaches
of Palm Beach County and a Moderate Risk of Rip Currents along rest
of the east coast beaches of South Florida.

Thunderstorms: Isolated to scattered thunderstorms are possible
across South Florida with the best coverage over the interior and
Lake Okeechobee region. A few of the storms could become strong with
the primary hazards being gusty winds, frequent lightning strikes,
small hail, and heavy rainfall.

Wind: Strongest storms could produce wind gusts up to 50 mph, and
perhaps greater in one or two storms especially over the interior
areas.

Hail: Strongest storms could produce hail up to penny size.

Flooding: Heavy rainfall from thunderstorms, and repeated rounds of
showers and storms, can produce flooding in low lying and poor
drainage areas, especially over the interior areas of South Florida.

Seas: The seas will be building up to 7 feet in the gulf stream
waters of Palm Beach County due to northeast swells. A Small Craft
Advisory in effect for the Atlantic waters off Palm Beach County.

Waterspouts: There is a Moderate chance of waterspouts with any
thunderstorms and showers that do develop over the Atlantic and
Biscayne Bay waters and a slight chance over the Gulf and Lake
Okeechobee waters.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

There will be a chance of daily thunderstorms across South Florida
through the weekend into early next week. Gusty winds, locally heavy
rainfall, lightning, and waterspouts will be possible with the
strongest storms.

A long period northeast swell from once was Tropical Storm Arthur
will continue across the Atlantic waters of South Florida through
early this weekend. This will allow for the Atlantic seas to remain rough
especially over the Palm Beach Atlantic waters through early this
weekend.

The threat of rip currents for Atlantic beaches will also continue
into this weekend as winds become more easterly over South Florida
along with the northeast swells.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed over the interior areas. Please
relay any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, May 21, 12:12 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Miami FL
1212 PM EDT Thu May 21 2020

FLZ073-211700-
Inland Miami-Dade County FL-
1212 PM EDT Thu May 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
100 PM EDT...

* At 1212 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Shark Valley Obs Tower, or 20
  miles northwest of Homestead General Airport, moving east at 10
  mph.

* Small hail and winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Shark Valley Obs Tower.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2564 8080 2578 8083 2589 8062 2561 8056
TIME...MOT...LOC 1612Z 262DEG 7KT 2573 8076

HVN
Special weather statement, May 21, 12:59 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Miami FL
1259 PM EDT Thu May 21 2020

FLZ067-068-072-168-172-211745-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
1259 PM EDT Thu May 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN
PALM BEACH COUNTIES UNTIL 145 PM EDT...

* At 1258 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Boca Del Mar, or near Deerfield
  Beach. This storm was nearly stationary.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Coral Springs, Pompano Beach, Boca Raton, Deerfield Beach, Boynton
  Beach, Delray Beach, Margate, Lake Worth, Lighthouse Point, Palm
  Beach, Highland Beach, Ocean Ridge, Coconut Creek, Parkland,
  Lantana, Atlantis, Hillsboro Beach, Loxahatchee NWR, Mission Bay
  and Boca Pointe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2623 8028 2656 8031 2663 8001 2630 8000
TIME...MOT...LOC 1658Z 256DEG 3KT 2635 8016

SPM
Special weather statement, May 21, 1:00 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Miami FL
100 PM EDT Thu May 21 2020

FLZ071>074-173-211745-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
100 PM EDT Thu May 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE AND
SOUTHERN BROWARD COUNTIES UNTIL 145 PM EDT...

* At 100 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Intersection Krome And U.S. 27,
  or 9 miles west of Miramar. This storm was nearly stationary.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Pembroke Pines, Hollywood, Miramar, Davie, Plantation, Sunrise,
  Miami Gardens, Weston, North Miami Beach, Miami Lakes, Cooper City,
  Royal Palm Ranches, Palm Springs North, Sunshine Acres, Country
  Club, Pennsuco, Miramar Parkway And University Drive, Pine Island
  Ridge, Intersection Krome And U.S. 27 and Nova Southeastern
  University.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2588 8055 2605 8059 2611 8040 2610 8022
      2592 8020
TIME...MOT...LOC 1700Z 256DEG 3KT 2597 8051

SPM
Special weather statement, May 21, 1:03 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Miami FL
103 PM EDT Thu May 21 2020

FLZ070-073-075-174-211745-
Inland Collier County FL-Mainland Monroe FL-Far South Miami-
Dade County FL-Inland Miami-Dade County FL-
103 PM EDT Thu May 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...NORTHERN
MAINLAND MONROE AND NORTHERN MIAMI-DADE COUNTIES UNTIL 145 PM EDT...

* At 103 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Loop Road Ee Center, or 21
  miles east of Chokoloskee, moving northeast at 5 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  The Redland, Loop Road Ee Center, Dade-
  Collier Training Airport, Fortymile Bend, Shark Valley Obs Tower,
  Pa-Hay-
  Okee Overlook, Everglades National Park and Big Cypress National
  Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2534 8076 2553 8099 2582 8115 2600 8094
      2589 8080 2559 8048
TIME...MOT...LOC 1703Z 224DEG 6KT 2580 8098

SPM
Special weather statement, May 21, 1:09 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Miami FL
109 PM EDT Thu May 21 2020

FLZ067-068-071-072-168-172-211745-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
109 PM EDT Thu May 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN
PALM BEACH COUNTIES UNTIL 145 PM EDT...

* At 109 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Mission Bay, or near Deerfield
  Beach. This storm was nearly stationary.

* Nickel size hail and wind gusts of 50 to 55 mph possible with this
  storm.

* Locations impacted include...
  Coral Springs, Pompano Beach, Boca Raton, Deerfield Beach, Margate,
  Coconut Creek, Parkland, Mission Bay, Boca Pointe, Godfrey Road,
  Boca Del Mar, Hamptons At Boca Raton, Loxahatchee NWR, Fau South
  Campus, Hillsboro Ranches, North Pompano Beach, Boca West,
  Hillsboro Pines, Ramblewood East and South County Regional Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2625 8014 2630 8031 2640 8026 2638 8009
TIME...MOT...LOC 1709Z 207DEG 1KT 2634 8021

SPM

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:41 PM EDTSpecial Marine WarningMFL49 min
May 20, 8:46 PM EDTAreal Flood AdvisoryMFLPalm Beach119 min
May 20, 9:10 PM EDTSpecial Weather StatementMFLPalm Beach50 min
May 20, 9:20 PM EDTSpecial Marine WarningMFL55 min
May 20, 9:56 PM EDTSpecial Weather StatementMFLPalm Beach64 min
May 20, 10:13 PM EDTSpecial Marine WarningMFL92 min
May 20, 11:36 PM EDTSpecial Marine WarningMFL114 min
May 21, 2:50 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade92 min
May 21, 3:10 AM EDTRip Current StatementMFLBroward, Miami-Dade, Palm Beach6 days
May 21, 3:13 AM EDTSmall Craft AdvisoryMFL31 hr
May 21, 12:12 PM EDTSpecial Weather StatementMFLMiami-Dade48 min
May 21, 12:59 PM EDTSpecial Weather StatementMFLPalm Beach46 min
May 21, 1:00 PM EDTSpecial Weather StatementMFLBroward45 min
May 21, 1:03 PM EDTSpecial Weather StatementMFLMonroe42 min
May 21, 1:09 PM EDTSpecial Weather StatementMFLBroward36 min
May 21, 1:28 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade14 min
May 21, 1:39 PM EDTSpecial Weather StatementMFLMiami-Dade, Monroe51 min
May 21, 1:41 PM EDTSpecial Weather StatementMFLBroward49 min
May 21, 1:48 PM EDTSevere Thunderstorm WarningMFLBroward42 min
May 21, 1:52 PM EDTSpecial Weather StatementMFLPalm Beach38 min
May 21, 1:58 PM EDTSevere Thunderstorm WarningMFLMiami-Dade47 min
May 21, 2:07 PM EDTSevere Thunderstorm WarningMFLPalm Beach38 min
May 21, 2:18 PM EDTSpecial Weather StatementMFLBroward42 min
May 21, 2:35 PM EDTSpecial Weather StatementMFLBroward40 min
May 21, 2:39 PM EDTSpecial Weather StatementMFLPalm Beach51 min
May 21, 2:40 PM EDTSpecial Weather StatementMFLHendry50 min
May 21, 2:50 PM EDTTornado Warning Tornado observedMFLPalm Beach25 min
May 21, 3:02 PM EDTSpecial Marine WarningMFL88 min
May 21, 3:05 PM EDTSevere Thunderstorm WarningMFLBroward, Collier, Hendry, Palm Beach55 min
May 21, 3:24 PM EDTSpecial Weather StatementMFLHendry66 min
May 21, 3:29 PM EDTSpecial Weather StatementMFLBroward, Palm Beach46 min
May 21, 3:47 PM EDTSpecial Weather StatementMFLGlades43 min
May 21, 3:57 PM EDTSevere Thunderstorm WarningMFLCollier, Glades, Hendry63 min
May 21, 4:19 PM EDTSpecial Marine WarningMFL86 min
May 21, 4:36 PM EDTAreal Flood AdvisoryMFLGlades, Hendry114 min
May 21, 4:46 PM EDTSevere Thunderstorm WarningMFLGlades29 min
May 21, 6:02 PM EDTSpecial Weather StatementMFLMonroe43 min

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.